A new restriction for initially stressed elastic solids

Gower, A.L. orcid.org/0000-0002-3229-5451, Shearer, T. and Ciarletta, P. (2017) A new restriction for initially stressed elastic solids. Quarterly Journal of Mechanics and Applied Mathematics, 70 (4). pp. 455-478. ISSN 0033-5614

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Published by Oxford University Press 2017. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Dates:
  • Accepted: 17 July 2017
  • Published (online): 17 August 2017
  • Published: November 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jun 2019 11:56
Last Modified: 27 Jun 2019 11:56
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: https://doi.org/10.1093/qjmam/hbx020
Related URLs:

Download

Share / Export

Statistics